Moments of products of automorphic L-functions

Published

Journal Article

Assuming the generalized Riemann hypothesis, we prove upper bounds for moments of arbitrary products of automorphic L-functions and for Dedekind zeta-functions of Galois number fields on the critical line. As an application, we use these bounds to estimate the variance of the coefficients of these zeta- and L-functions in short intervals. We also prove upper bounds for moments of products of central values of automorphic L-functions twisted by quadratic Dirichlet characters and averaged over fundamental discriminants. © 2014 Elsevier Inc.

Full Text

Cited Authors

  • Milinovich, MB; Turnage-Butterbaugh, CL

Published Date

  • June 1, 2014

Published In

Volume / Issue

  • 139 /

Start / End Page

  • 175 - 204

International Standard Serial Number (ISSN)

  • 0022-314X

Digital Object Identifier (DOI)

  • 10.1016/j.jnt.2013.12.012

Citation Source

  • Scopus